MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT MEDIAL SIZE EF 5 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT MEDIAL SIZE EF 5 MM; PROSTHESIS, KNEE
Catalog Number 42555805405
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Loss of Range of Motion (2032)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: femur cemented standard right size 11: catalog#42504607002, lot#64900889; stem extension straight splined uncemented 11 mm diameter +135 mm length: catalog#42560113511, lot#65047323; femoral posterior augment cemented size 11, 5 mm thickness: catalog#42556807005, lot#64982096; femoral distal augment cemented size 11, 11+ 5 mm thickness: catalog#42556607005, lot#65263644, qty#2; tibia fixed cemented right size f: catalog#42542007502, lot#65906026; stem extension straight splined uncemented 14 mm diameter +135 mm length: catalog#42560113514, lot#65042539; all-poly patella cemented 38 mm diameter: catalog#42540200038, lot#66160332; articular surface fixed bearing constrained condylar knee (cck) right 16 mm height: catalog#42522800816, lot#64751925.G2: foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr be submitted.
 
Event or Problem Description
It was reported that a patient underwent a right total knee arthroplasty.Approximately six (6) months post-implantation, the patient began to experience a loss of range of motion and an infection was suspected.Subsequently, the patient underwent revision surgery where loosening was found however the infection results were inconclusive.All components were revised without complication.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h10; h11.Visual inspection of the provided images showed femoral and tibial components along with stem components.Devices show heavy residue upon them.As device was not returned, further analysis could not be performed.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause related to the loosening and range of motion concerns was unable to be determined.Investigation results concluded that the root cause of the reported infection is not device related as the sterile certifications were reviewed and found to be conforming with no applicable deviations.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
PERSONA REVISION TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT MEDIAL SIZE EF 5 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20227488
Report Number0001822565-2024-02959
Device Sequence Number16985420
Product Code JWH
UDI-Device Identifier00889024557192
UDI-Public(01)00889024557192(17)330206(10)65727065
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42555805405
Device Lot Number65727065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale